# SDR UIEA2019020503113

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,658 hours, 12,397 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN  EDGE BENDING ON FWD/AFT LOWER CORNERS OF BULK CARGO DOOR OUTER SKIN.( 1.PFM EI NO.T2019A53M-270. REV1 2.JOB COMPLETED AND COND CHK NML. )
